Discrete fourier restriction associated with KdV equations

Research output: Contribution to journalArticlepeer-review


In this paper, we consider a discrete restriction associated with KdV equations. Some new Strichartz estimates are obtained. We also establish the local well-posedness for the periodic generalized Korteweg-de Vries equation with nonlinear term F(u)∂xu provided F C5 and the initial data Φ Hs with s > 1=2.

Original languageEnglish (US)
Pages (from-to)859-892
Number of pages34
JournalAnalysis and PDE
Issue number4
StatePublished - 2013
Externally publishedYes


  • Discrete fourier restriction
  • KdV
  • Local well-posedness

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics


Dive into the research topics of 'Discrete fourier restriction associated with KdV equations'. Together they form a unique fingerprint.

Cite this